# SDR CALA2024052001516

- Difficulty date: May 16, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 78,908 hours, 34,072 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Seal
- Part number: D5281009320000
- Condition: Worn
- Location: Nlg Doors
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROMORD FL290 SEVEREAIRFRAME VIBRATION ADDED VIBRATION REPORT CHECK LIST. PERFORMED DECISION TABLE IAW AMM TASK 05-50-00-810-801-A,  AS PER INFO PUT INTO DECISION TABLE FROM VIBRATION REPORTING SHEET DONE BY FLIGHT CREW, CORRECTIVE ACTION TYPE 1 ELEV REQUIRED PER AMM TASK 27-30-00-810-850-A. REF L/P 7984537 FOR CORRECTIVE ACTION UPON WALKAROUND FOUND NOSE. A/C OK TO CONTINUE LANDING GEAR DOOR SEALS WORN. CONFIRMED WITH TOMC FREEPLAY IS NOT NECCESSARY AT THIS TIME AS ELEVATOR AND RUDDER FREEPLAY WAS DONE LESS THAN 45 DAYS AGO.   FOUND NOSE LANDING GEAR DOOR SEAL WORN ON LEFT AND RIGHT SIDE.  R & R BOTH SEALS.
